# SDR AALA201508039007

- Difficulty date: August 2, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 46,281 hours, 21,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT 1A HAS THE WRONG LENS RED.  R & R WITH WHITE LENS IAW AMM 33-51-19-000-001-A 400-001-A.
